PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 108 | 2 | 159-176
Tytuł artykułu

The Taylor transformation of analytic functionals with non-bounded carrier

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let L be a closed convex subset of some proper cone in ℂ. The image of the space of analytic functionals Q'(L) with non-bounded carrier in L under the Taylor transformation as well as the representation of analytic functionals from Q'(L) as the boundary values of holomorphic functions outside L are given. Multipliers and operators in Q'(L) are described.
Słowa kluczowe
Czasopismo
Rocznik
Tom
108
Numer
2
Strony
159-176
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-12-01
poprawiono
1993-08-18
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] E. Hille, Analytic Function Theory, Vols. 1 and 2, Chelsea, New York, 1959, 1962.
  • [2] G. Łysik, Generalized Taylor expansions of singular functions, Studia Math. 99 (1991), 235-262.
  • [3] M. Morimoto, Analytic functionals with non-compact carrier, Tokyo J. Math. 1 (1978), 77-103.
  • [4] Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type Partial Differential Equations, Kluwer, Dordrecht, 1992.
  • [5] J. C. Tougeron, Gevrey expansions and applications, preprint, University of Toronto, 1991.
  • [6] B. Ziemian, The Mellin transformation and multidimensional generalized Taylor expansions of singular functions, J. Fac. Sci. Univ. Tokyo 36 (1989), 263-295.
  • [7] B. Ziemian, Elliptic corner operators in spaces with continuous radial asymptotics I, J. Differential Equations 101 (1993), 28-57.
  • [8] B. Ziemian, Generalized Analytic Functions, book in preparation.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv108i2p159bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.